# SDR REXA201100088

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 15,003 hours, 12,654 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 601R108221
- Part serial: SBRJ1023
- Condition: Dented
- Location: Spoiler
- Part time: 15,003 hours, 12,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE UPPER SURFACE OF THE LEFT WING INBOARD GROUND SPOILER (P/N 601R10822-1).  THE DENT MEASURES 0.75 X 0.66 X 0.006 DEEP; IT IS 14.31 FROM THE INBOARD EDGE AND 7.06 FROM THE TRAILING EDGE.  RREPAIR IAW STS ENGINEERING EA 09-2011-035.
